# SDR 96ZZZX463

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421LS
- Condition: Pulley Backwards
- Location: Drive Shaft
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR PULLEY INSTALLED BACKWARDS ON SHAFT.  THIS WAS A NEWLY OVERHAULED UNIT RECEIVED FROM OVERHAULER.
